# SDR CA110331007

- Difficulty date: March 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Engine Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED T/O UPON APPLYING POWER FOR T/O, THE ENGINE TEMPERATURE REACHED 800C BEFORE THE THROTTLE MAX STOP WAS REACHED.  ALL OTHER PARAMETER WERE NORMAL. THE T/O WAS ABORTED AT A SPEED OF 70KTS.  TROUBLESHOOTING IS ON-GOING AND FOCUSING ON A POSSIBLE INDICATION PROBLEM.  FOUND HIGH RESISTANCE ON ITT TRIM RESISTOR HARNESS AND ALSO 2 THERMOCOUPLE WITH HIGH RESISTANCE.  TRIM RESISTOR HARNESS WAS REPLACED.
